English
 
   
Duloksetin Tedavisi ile İlişkili Galaktore ve Hiperprolaktinemi: Bir Olgu Sunumu

Hüseyin Murat ÖZKAN
2020; 31(4): 294-296
[PDF]    [Makaleyi Göster]    [Özet]    [Yazara Mail]
SUMMARY
Duloxetine Associated Galactorrhea and Hyperprolactinemia: A Case Report

Duloxetine is a serotonin-noradrenaline reuptake inhibitor (SNRI). The
noradrenergic effects contribute to the treatment of painful physical
symptoms. Hyperprolactinaemia and galactorrhea are recognized
side effects of psychotropic drugs used in the treatment of psychiatric
diseases.
Although hyperprolactinaemia is a known side effect of the tricyclic
antidepressants, evidence on hyperprolactinaemia and galactorrhoea
induced by the selective serotonin reuptake inhibitors (SSRIs) and the
SNRIs is limited. Hyperprolactinaemia due to SSRI or SNRI therapy is
usually asymptomatic and is diagnosed after a detailed examination of
the patient following the emergence of galactorrhea.
In this report, a case who developed amenorrhea, galactorrhea, and
hyper-prolactinaemia identified at the 5th month of duloxetine for
major depression will be discussed. After a month of drug-free period
and cabergoline treatment, the prolactin levels returned to normal.
Key Words: Duloxetine, galactorrhea, prolactin